# SDR UIEA2020052631117

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,998 hours, 19,380 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38861674
- Part serial: 1926
- Condition: Failed
- Location: Apu Igv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT.  REMOVED AND REPLACED APU IGV ACTUATOR PER AMM 49-52-62. LEAK AND OPS CHECK OK. THIS CLEARS DMI 128740. )
